# SDR 96ZZZX4240

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4AW
- Make and model: Beech 58
- Aircraft serial: TH450
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901229
- Condition: Broken
- Location: Rt Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BROKEN THROTTLE (RT) CABLE.  REMOVED AND REPAIRED CABLE ASSY.
